MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING SEGMENTAL STEM, 14X120MM STRAIGHT SPLINED FULL PLASMA 32MM COLLAR

ONKOS SURGICAL ELEOS; CANAL-FILLING SEGMENTAL STEM, 14X120MM STRAIGHT SPLINED FULL PLASMA 32MM COLLAR
Model Number FS-14120-03M
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2022 due to their canal-filling segmental stem loosening.During the revision surgery, the canal-filling segmental stem was explanted and a biogrip porous modular collar stem was placed.Additionally, the male-female midsection was revised.No additional information regarding this event has been provided.
 
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the implant loosening could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING SEGMENTAL STEM, 14X120MM STRAIGHT SPLINED FULL PLASMA 32MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key15496138
Report Number3013450937-2022-00273
Device Sequence Number20262922
Product Code KRO
UDI-Device IdentifierB278FS1412003M0
UDI-PublicB278FS1412003M0
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFS-14120-03M
Device Catalogue NumberFS-14120-03M
Device Lot Number85213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Supplement Date Received by Manufacturer11/23/2022
Initial Report FDA Received Date09/28/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR; P/N 25001070E, ELEOS MALE-FEMALE MIDSECTION; P/N 25001208E, ELEOS TIBIAL POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002201E, ELEOS TIBIAL BASEPLATE; P/N KSC01465E, ELEOS CEMENTED STEM EXTENSION; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale